Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 385, NWS Fort Worth, TX

May 24, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 24, 2011, 10:03 PM CDT for 4 counties in Texas. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 10:03 PM CDT (03:03 UTC)
Expired
May 24, 2011, 11:00 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hood County, TX, Johnson County, TX, Somervell County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 26 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 10:20 PM CDTHAIL 0.88Euless, TX
May 24, 10:23 PM CDTHAIL 1Euless, TX
May 24, 10:40 PM CDTHAIL 13 N Keene, TX
May 24, 10:40 PM CDTHAIL 1.5Cleburne, TXHAIL 3/4 INCH SHORT BURSTS LASTED LESS 2 MIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2867 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
6.2
Supercell composite
44.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WUUS54 KFWD 250303
SVRFWD
TXC221-251-425-439-250400-
/O.NEW.KFWD.SV.W.0385.110525T0303Z-110525T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 1003 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HALTOM CITY TO 10 MILES
  SOUTHWEST OF GRANBURY...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  RICHLAND HILLS...BENBROOK...FORT WORTH...DINOSAUR VALLEY STATE
  PARK...RICHLAND HILLS...COLLEYVILLE...HURST...BEDFORD...GLEN
  ROSE...GRAPEVINE...EDGECLIFF...EULESS...FOREST HILL...CROWLEY...
  GODLEY...EVERMAN...PANTEGO...DALWORTHINGTON GARDENS...KENNEDALE...
  CLEBURNE STATE PARK...ARLINGTON...BURLESON...RENDON...JOSHUA...
  CLEBURNE...MANSFIELD...KEENE...ALVARADO...GRANDVIEW AND VENUS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

&&

LAT...LON 3256 9785 3255 9756 3268 9755 3298 9703
      3255 9704 3254 9708 3227 9709 3216 9756
      3218 9760 3220 9759 3221 9763 3209 9787
      3240 9802
TIME...MOT...LOC 0303Z 268DEG 41KT 3286 9726 3237 9791

$$


CAVANAUGH
3 follow-up statements
418 
WWUS54 KFWD 250317
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT TUE MAY 24 2011

TXC221-251-425-439-250400-
/O.CON.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
HOOD TX-JOHNSON TX-SOMERVELL TX-TARRANT TX-
1017 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN TARRANT...SOMERVELL...JOHNSON AND HOOD COUNTIES...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM EULESS TO  GLEN ROSE...MOVING 
EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3256 9785 3255 9756 3268 9755 3298 9703
      3255 9704 3254 9708 3227 9709 3216 9756
      3218 9760 3220 9759 3221 9763 3209 9787
      3240 9802
TIME...MOT...LOC 0317Z 268DEG 41KT 3285 9707 3230 9773

$$


DUNN
524 
WWUS54 KFWD 250336
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CDT TUE MAY 24 2011

TXC221-250344-
/O.CAN.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
HOOD TX-
1036 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR HOOD COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF HOOD COUNTY AND THE WARNING 
HAS BEEN CANCELLED.

LAT...LON 3232 9772 3232 9761 3235 9761 3247 9752
      3273 9720 3289 9704 3255 9704 3254 9708
      3227 9709 3216 9756 3218 9760 3220 9759
      3221 9763 3209 9787 3215 9790
TIME...MOT...LOC 0334Z 279DEG 40KT 3265 9703 3244 9726
          3217 9759

$$

TXC251-425-439-250400-
/O.CON.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
1036 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN TARRANT...SOMERVELL AND JOHNSON COUNTIES...

AT 1034 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE 
OF PRODUCING LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ARLINGTON TO CLEBURNE TO 7 MILES SOUTHEAST OF GLEN 
ROSE...MOVING EAST AT 45 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALVARADO...RIO VISTA...VENUS AND GRANDVIEW

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 26 AND 53...
I-20 BETWEEN MILE MARKERS 430 AND 445...


A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3232 9772 3232 9761 3235 9761 3247 9752
      3273 9720 3289 9704 3255 9704 3254 9708
      3227 9709 3216 9756 3218 9760 3220 9759
      3221 9763 3209 9787 3215 9790
TIME...MOT...LOC 0334Z 279DEG 40KT 3265 9703 3244 9726
          3217 9759

$$


92
817 
WWUS54 KFWD 250356
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT TUE MAY 24 2011

TXC425-439-250404-
/O.CAN.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
SOMERVELL TX-TARRANT TX-
1056 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT AND
SOMERVELL COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF TARRANT AND SOMERVELL 
COUNTIES AND THE WARNING HAS BEEN CANCELLED.


LAT...LON 3255 9726 3255 9708 3227 9709 3216 9756
      3218 9758 3218 9760 3220 9759 3221 9761
      3224 9762
TIME...MOT...LOC 0354Z 281DEG 34KT 3250 9705 3233 9727
          3218 9746

$$

TXC251-250400-
/O.CON.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
JOHNSON TX-
1056 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR JOHNSON COUNTY...

AT 1054 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTH OF VENUS TO 5 MILES SOUTHEAST OF KEENE TO 7 MILES
SOUTHEAST OF CLEBURNE STATE PARK...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO
VISTA AND GRANDVIEW

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 25 AND 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

&&

LAT...LON 3255 9726 3255 9708 3227 9709 3216 9756
      3218 9758 3218 9760 3220 9759 3221 9761
      3224 9762
TIME...MOT...LOC 0354Z 281DEG 34KT 3250 9705 3233 9727
          3218 9746

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:09 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 24, 7:09 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT TUE MAY 24 2011

.AVIATION...
THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THE TIMING OF
THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. EXPECT A LINE OF
STORMS WEST OF THE METROPLEX TAF SITES TO MOVE EAST/NORTHEAST AND
TEMPORARILY AFFECT ALL SITES BETWEEN ABOUT 00Z AND 04Z. IT APPEARS
THAT GKY AND DAL MAY NOT BE AFFECTED UNTIL ABOUT 02Z WHILE
FTW...AFW AND DFW MAY SEE A BETTER CHANCE OF STORMS BETWEEN 00Z
AND 02Z. STORM CHANCES SHOULD DECREASE AFTER 04Z AS THE MAIN UPPER
LEVEL TROUGH AXIS MOVES EAST OF THE REGION. LARGE HAIL AND STRONG
WINDS ARE VERY POSSIBLE WITH ANY OF THE THUNDERSTORMS.

OTHERWISE EXPECT VFR CONDITIONS THROUGH WEDNESDAY WITH ONLY SOME
BRIEF MVFR VISIBILITIES OVERNIGHT AS WIND SPEEDS DECREASE A BIT.

A SOUTH WIND BETWEEN 13 AND 18 KNOTS TONIGHT WILL TURN TO THE
SOUTHWEST AFTER SUNRISE WEDNESDAY AND WEST/NORTHWEST WEDNESDAY
AFTERNOON WITH THE PASSAGE OF THE DRY LINE AND COLD FRONT.

79

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 24 2011/
THUNDERSTORM INITIATION HAS BEGUN ON THE DRYLINE. AT 3 PM...THE
DRYLINE WAS LOCATED NEAR A LINE FROM FREDERICK OK TO EAST OF
ABILENE TO SONORA. THE OVERALL THINKING REGARDING THE SEVERE
WEATHER EPISODE THIS AFTERNOON AND TONIGHT HAS NOT CHANGED AND
WILL NOT DISCUSS MUCH ABOUT IT IN THIS UPDATE. A SIGNIFICANT EVENT
WILL UNFOLD WITH LARGE HAIL...DAMAGING WINDS...TORNADOES...AND
LOCALIZED FLASH FLOODING REMAINING THE HAZARDS. ISOLATED TO SCATTERED
STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE DRYLINE BUT MAY
MERGE INTO A SQUALL LINE/MCS LATER TONIGHT. PLEASE REFER TO THE
LATEST AREA WEATHER UPDATE /AWUFWD/...WATCHES...AND SPC PRODUCTS
FOR THE UPDATED TRENDS AND MESOANALYSIS.

THE UPPER LEVEL TROUGH THAT IS CURRENTLY OVER THE ROCKIES IS
EXPECTED TO CLOSE OFF INTO A LOW TONIGHT AS IT MOVES INTO THE
SOUTHERN PLAINS. THIS UPPER LOW WILL CONTINUE TO SPIN IN THE
PLAINS TOMORROW BEFORE EJECTING EAST LATE TOMORROW. BECAUSE OF
THIS...THE ASSOCIATED SURFACE LOW THAT IS CURRENTLY OVER THE
NORTHERN TEXAS PANHANDLE WILL ALSO SLOWLY ADVANCE THROUGH THE
PLAINS TONIGHT AND TOMORROW. THE DRYLINE WILL PUSH INTO NORTH
TEXAS TONIGHT BUT WILL STALL IN RESPONSE TO THE SLOW MOVING STORM
SYSTEM. A COLD FRONT IS EXPECTED TO OVERTAKE THE DRYLINE TOMORROW
AND BOTH WILL ADVANCE INTO SOUTHEAST TEXAS BY TOMORROW EVENING.
THERE IS A CHANCE THAT STORMS WILL DEVELOP ALONG THE DRYLINE/FRONT
OVER THE SOUTHEASTERN COUNTIES TOMORROW AFTERNOON. A FEW SEVERE
STORMS CANNOT BE RULED OUT.

SURFACE HIGH PRESSURE WILL MOVE INTO NORTH TEXAS WEDNESDAY NIGHT
AND UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN FROM THE WEST. THIS
WILL ESSENTIALLY CUT OFF PRECIPITATION CHANCES FOR THE REMAINDER
OF THE WEEK. SOUTHERLY WINDS WILL RETURN ON FRIDAY AND DEWPOINTS
IN THE 60S AND 70S WILL RETURN OVER THE WEEKEND. WITH THE UPPER
LEVEL RIDGE STILL INFLUENCING NORTH TEXAS WEATHER AND LACK OF ANY
OTHER FORCING...WILL MAINTAIN LESS THAN 20 POPS THROUGH THE WEEKEND.

BY THE END OF THE WEEKEND...THE UPPER LEVEL RIDGE WILL SHIFT EAST
AS ANOTHER UPPER LEVEL TROUGH DIGS ACROSS THE ROCKIES.
HOWEVER...IT LOOKS LIKE THIS TROUGH WILL LIFT NORTH AND THE UPPER
RIDGE WILL MAINTAIN ITS INFLUENCE OVER THE REGION.

AFTER A BRIEF COOL DOWN ON THURSDAY BEHIND THE COLD FRONT...
TEMPERATURES OVER THE WEEKEND WILL QUICKLY REBOUND AND WARM INTO
THE MID AND UPPER 90S ACROSS THE SOUTHERN AND WESTERN COUNTIES OF
THE CWA.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  93  62  83  67 /  60  10   5   0   5
WACO, TX              74  95  62  87  67 /  30  20  20   0   5
PARIS, TX             70  88  58  77  61 /  50  10  10   0   5
DENTON, TX            63  88  60  82  62 /  60  10   5   0   5
MCKINNEY, TX          64  88  59  81  62 /  60  10   5   0   5
DALLAS, TX            66  91  62  83  68 /  60  10  10   0   5
TERRELL, TX           68  92  59  82  64 /  50  10  10   0   5
CORSICANA, TX         72  92  61  84  66 /  30  20  20   0   5
TEMPLE, TX            75  95  61  87  66 /  20  20  20   0   5
MINERAL WELLS, TX     60  92  59  85  65 /  50  10   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/79
Hazardous weather outlook, May 24, 3:10 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT TUE MAY 24 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SIGNIFICANT SEVERE WEATHER EPISODE IS EXPECTED THROUGH TONIGHT
ACROSS NORTH TEXAS...ESPECIALLY THOSE AREAS NORTH OF A HAMILTON...
HILLSBORO...CANTON LINE.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG THE
DRYLINE WEST OF INTERSTATE 35 LATE TODAY...THEN SPREAD EAST DURING
THE EVENING HOURS AND BE MOST NUMEROUS ACROSS THE NORTHERN HALF
OF THE AREA. THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS TO
70 MPH AND TORNADOES. BRIEF HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY
AFTERNOON AND EVENING SOUTHEAST OF A LAMPASAS...TO WACO...TO
CANTON LINE. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS A GOOD PART OF NORTH TEXAS
THROUGH TONIGHT...ESPECIALLY THE NORTHWEST HALF.

05/

In the hours before

Local storm report, May 24, 9:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     ARLINGTON               32.73N  97.12W
05/24/2011  E70 MPH          TARRANT            TX   ASOS
Local storm report, May 24, 9:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             2 N JUSTIN              33.11N  97.30W
05/24/2011  E1.00 INCH       DENTON             TX   AMATEUR RADIO
Local storm report, May 24, 9:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             ARGYLE                  33.12N  97.18W
05/24/2011  E1.00 INCH       DENTON             TX   AMATEUR RADIO
Local storm report, May 24, 9:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TORNADO          6 SW BALCH SPRINGS      32.66N  96.70W
05/24/2011                   DALLAS             TX   AMATEUR RADIO

            I-20 AND TRINITY RIVER
Local storm report, May 24, 9:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             DALLAS                  32.77N  96.78W
05/24/2011  E2.50 INCH       DALLAS             TX   TRAINED SPOTTER

            116 CHESTERFIELD CIRCLE DALLAS
Local storm report, May 24, 10:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT TUE MAY 24 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     CORINTH                 33.15N  97.07W
05/24/2011  E60 MPH          DENTON             TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTTornado WarningFWDParker38 min
May 24, 7:26 PM CDTTornado WarningFWDDenton, Wise49 min
May 24, 7:28 PM CDTTornado WarningFWDParker, Tarrant47 min
May 24, 7:33 PM CDTTornado WarningFWDCooke, Grayson42 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 24, 7:56 PM CDTTornado WarningFWDDallas, Tarrant49 min
May 24, 8:04 PM CDTTornado WarningFWDCollin, Denton41 min
May 24, 8:08 PM CDTTornado WarningFWDGrayson52 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 24, 8:29 PM CDTTornado WarningFWDFannin, Grayson46 min
May 24, 8:35 PM CDTTornado WarningFWDCollin17 min
May 24, 8:41 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall64 min
May 24, 8:44 PM CDTTornado WarningFWDTarrant46 min
May 24, 8:48 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 24, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson56 min
May 24, 9:09 PM CDTTornado WarningFWDFannin, Lamar51 min
May 24, 9:15 PM CDTTornado WarningFWDCooke, Grayson45 min
May 24, 9:23 PM CDTSevere Thunderstorm WarningFWDDenton67 min
May 24, 9:30 PM CDTTornado WarningFWDHunt, Kaufman, Rains, Rockwall, Van Zandt60 min
May 24, 9:32 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise58 min
May 24, 9:40 PM CDTTornado WarningFWDDallas33 min
May 24, 9:45 PM CDTFlash Flood WarningFWDDallas3 hr
May 24, 9:52 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt53 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
May 24, 10:14 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall61 min
May 24, 10:26 PM CDTTornado WarningFWDKaufman, Van Zandt49 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min
May 24, 10:42 PM CDTSevere Thunderstorm WarningFWDCollin, Hopkins, Hunt, Rains63 min
May 24, 10:45 PM CDTSevere Thunderstorm WarningFWDEllis, Hill60 min
May 24, 10:52 PM CDTSevere Thunderstorm WarningFWDKaufman53 min
May 24, 11:01 PM CDTRiver Flood WarningFWDDallas6 hr
May 24, 11:04 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas, Mills56 min
May 24, 11:14 PM CDTSevere Thunderstorm WarningFWDVan Zandt61 min
May 24, 11:16 PM CDTTornado WarningFWDKaufman29 min
May 24, 11:28 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningFWDHopkins15 min
May 24, 11:46 PM CDTSevere Thunderstorm WarningFWDHenderson59 min
May 25, 12:11 AM CDTSevere Thunderstorm WarningFWDVan Zandt18 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningFWDLampasas26 min
May 25, 12:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Limestone27 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningFWDBell59 min
May 25, 3:13 AM CDTSpecial Weather StatementFWDMilam32 min
May 25, 3:46 AM CDTSpecial Weather StatementFWDMilam29 min
May 25, 6:28 AM CDTRiver Flood WarningFWDHunt, Rockwall25 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.